Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking diane for PCOD. Had weight problem and facial hair. Side effects?

Hi, I ma consuming Diane 35 from past 5 years. I was detected with PCOD and my doctor suggested to take this. I used to visit her like every 3 months while on medicine and she said to continue it. I was having a weight problem associated with this so I reduced my weight and it is in control as of now. I also had facial hair problem due to this which I got relieved from after taking this medicine. I reduced weight and acne problems also vanished. But lately I have read lot of negative feedback about this medicine s consumption for long. After reading all of that I have become really worried. Kindly help! and suggest and alternative method so that I do not face any furthur side affects if I stop taking this medicine.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Diane i.e. ethinylestradiol + cyproteone is a most potent medicine for female hirsutism and acne due to PCOD.
1 In my opinion first of all get in an ultrasound of both ovaries and get a latest report of Poly Cystic Ovarian Disease .
2 Get in blood for estrogen , androgen , FSH/LH ratio.
Now consult a gynecologist and get his opinion as there are so many treatment for PCOD( 2nd opinion).
It is not necessary to take diane. if you did't want.
Good luck. Dr. HET
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor